# SDR CA040805016

- Difficulty date: August 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,277 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 3001129
- Condition: Faulty
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REGULAR PHASE INSPECTION, THE FIRE DETECTION SYSTEM FAILED TO TEST CORRECTLY ON RT ENGINE.  TROUBLESHOT AND FOUND SENSOR AT FAULT.  REPLACED SENSOR, OPERATION RESTORED TO NORMAL.
